Table of Contents


Warud Nakkhasen, Denpong Pongpipat, Bundit Pibaljommee
Characterizations of intra-regular semirings by (m,n)-interior ideals
J. Math. Comput. Sci., 11 (2021), 1-12
PDF

M. Aniji, N. Kavitha, S. Balamuralitharan
Solutions of transmission dynamics model for HBV using HPM with residual errors
J. Math. Comput. Sci., 11 (2021), 13-23
PDF

G. Swapna, K.A. Ajmath, Gowri Thumbur
An efficient pairing-free certificateless signcryption scheme with public verifiability
J. Math. Comput. Sci., 11 (2021), 24-43
PDF

Moumine El Mehdi, Mahari Said, Khajji Bouchaib, Balatif Omar, Rachik Mostafa
Mathematical study aiming at adopting an effective strategy to coexist with coronavirus pandemic
J. Math. Comput. Sci., 11 (2021), 44-60
PDF

D.M. Annie Brighty Christlin, M. Safish Mary
Sparse representation using compressed sensing via deep learning
J. Math. Comput. Sci., 11 (2021), 61-73
PDF

Emmanuel Djabang, Kwara Nantomah, Mohammed Muniru Iddrisu
On a v-analogue of the Gamma function and some associated inequalities
J. Math. Comput. Sci., 11 (2021), 74-86
PDF

Shivram Sharma, Praveen Kumar Sharma
On common α-fixed point theorems
J. Math. Comput. Sci., 11 (2021), 87-108
PDF

Phurailatpam Devakinandan Sharma, Kangujam Priyokumar Singh
A novel precise and accurate clock synchronization algorithm
J. Math. Comput. Sci., 11 (2021), 109-124
PDF

Meskerem Abebaw Mebratie, Mohammed Yiha Dawed
Mathematical model analysis of crime dynamics incorporating media coverage and police force
J. Math. Comput. Sci., 11 (2021), 125-148
PDF

B. Shashidar Reddy, K. Saritha, J. Venkata Madhu
Impact of chemical reaction on mass transfer and melting heat transfer of porous MHD Casson fluid flow
J. Math. Comput. Sci., 11 (2021), 149-164
PDF

Karim Hitti, Samir Haddad, Jinane Sayah, Stephanie Feghali
Always-convergent hybrid methods for finding roots of nonlinear equations
J. Math. Comput. Sci., 11 (2021), 165-172
PDF

Richa Gupta, Anil Bakhru
Coincidence and fixed points of nonexpansive type single valued maps
J. Math. Comput. Sci., 11 (2021), 173-182
PDF

Dnyanoba B. Dhaigude, Vidya N. Bhadgaonkar
An analytical study of reaction diffusion, (3 + 1)-dimensional diffusion equations using Caputo Fabrizio fractional differential operator
J. Math. Comput. Sci., 11 (2021), 183-202
PDF

Taiye Oyedepo, Ajimot Folasade Adebisi, Raji Musiliu Tayo, Joseph A. Adedeji, Muhammed Abdullahi Ayinde, Olumuyiwa James Peter
Perturbed least squares technique for solving Volterra fractional integro-differential equations based on constructed orthogonal polynomials
J. Math. Comput. Sci., 11 (2021), 203-218
PDF

R. Sivaraman
Generalized Padovan and polynomial sequences
J. Math. Comput. Sci., 11 (2021), 219-226
PDF

Sonia Abraham, Rekha K. James
Human context recognition with reduced feature space vectors for resource constraint gadgets
J. Math. Comput. Sci., 11 (2021), 227-242
PDF

Mahmood Ul Hassan, Noor Badshah, Sana Zahir
Automatic initialization for active contour models based on particle swarm optimization and application to medical images
J. Math. Comput. Sci., 11 (2021), 243-264
PDF

R. Shankar, D. Sridhar, K. Sivakumar
Systematic analysis of blue-chip companies of NIFTY 50 index for predicting the stock market movements using ANFIS machine learning approach
J. Math. Comput. Sci., 11 (2021), 265-277
PDF

Santanu Acharjee, Kabindra Goswami, Hemanta Kumar Sarmah
On conjecture 2 of Nada and Zohny from the perspective of bitopological dynamical systems
J. Math. Comput. Sci., 11 (2021), 278-291
PDF

Mooli Harish, Seeram Srinivasa Rao, Boggarapu Nageswara Rao, B. Mahaboob, J. Peter Praveen, A. Indra Reddy
Specific optimal AWJM process parameters for Ti-6Al-4V alloy employing the modified Taguchi approach
J. Math. Comput. Sci., 11 (2021), 292-311
PDF

M. Lakshmi Priya, B. Janani
Transient analysis of a single server queue with disasters and repairs under Bernoulli working vacation schedule
J. Math. Comput. Sci., 11 (2021), 312-329
PDF

A. Bushnaque, M. Al-Horani, R. Khalil
Tensor product technique and atomic solution of fractional Bate Man Burgers equation
J. Math. Comput. Sci., 11 (2021), 330-336
PDF

Rubul Moran, Niranjan Bora, A. K. Baruah, A. Bharali
ST-coloring of some products of graphs
J. Math. Comput. Sci., 11 (2021), 337-347
PDF

M.V.R. Kameswari
Common fixed points for a pair of selfmaps in extended rectangular B-metric spaces for almost Suzuki nonlinear type contractions
J. Math. Comput. Sci., 11 (2021), 348-364
PDF

P. M. Magi, Sr. Magie Jose, Anjaly Kishore
Distance related spectrum of the zero-divisor graph on the ring of integers modulo n
J. Math. Comput. Sci., 11 (2021), 365-379
PDF

K. Somaiah, A. Ravi Kumar
Investigation of plane longitudinal waves in a micro-isotropic, micro-elastic solid
J. Math. Comput. Sci., 11 (2021), 380-391
PDF

Kamini K. Chaudhari, Chandrashekhar S. Sutar
Effect of convection boundary condition on hyperbolic heat conduction in thermoelastic medium
J. Math. Comput. Sci., 11 (2021), 392-413
PDF

Saurav Sarma, Inzamul Ahmed, Anjana Begum
A new two parameter gamma-exponential mixture
J. Math. Comput. Sci., 11 (2021), 414-426
PDF

I. M. Taha
On fuzzy upper and lower α-ℓ-continuity and their decomposition
J. Math. Comput. Sci., 11 (2021), 427-441
PDF

K.P. Chithra, Mayamma Joseph
Total domination coloring of graphs
J. Math. Comput. Sci., 11 (2021), 442-458
PDF

Piyali Mallick
A note on graph quasi-continuous and graph cliquish functions
J. Math. Comput. Sci., 11 (2021), 459-466
PDF

R. Ponraj, S. Subbulakshmi, S. Somasundaram
Some 4-total mean cordial graphs derived from wheel
J. Math. Comput. Sci., 11 (2021), 467-476
PDF

Hamed M. Sayed, Emad H. Aly
Electro-thermo-convection flow of conducting non-Newtonian fluid over upright wavy cone alongside irregular electrical conductivity
J. Math. Comput. Sci., 11 (2021), 477-493
PDF

P. Jyostna, B. Sulochana, B. Re. Victor Babu
Measure of modified rotatability for second order response surface designs
J. Math. Comput. Sci., 11 (2021), 494-519
PDF

Igor Nevliudov, Vladyslav Yevsieiev, Jalal Hasan Baker, M. Ayaz Ahmad, Vyacheslav Lyashenko
Development of a cyber design modeling declarative Language for cyber physical production systems
J. Math. Comput. Sci., 11 (2021), 520-542
PDF

B. S. Veena, Arundhati Warke
The flow behaviour of blood in two-phase time-dependent tapered stenosed artery in the presence of transverse magnetic field
J. Math. Comput. Sci., 11 (2021), 543-562
PDF

Nidhi Sharma, Pradeep K Joshi, R.K. Sharma, Pragya Shukla
Mathematical modelling of fighting current pandemic-using finite source retrial queues
J. Math. Comput. Sci., 11 (2021), 563-576
PDF

Arief Rachman Hakim, Budi Warsito, Hasbi Yasin
Max-stable processes with geometric Gaussian model on ocean wave height data
J. Math. Comput. Sci., 11 (2021), 577-584
PDF

Brijesh P. Singh, Sandeep Singh, Utpal Dhar Das
A general class of new continuous mixture distribution and application
J. Math. Comput. Sci., 11 (2021), 585-602
PDF

D. Kavitha, K. Dhanalakshmi, N. Arulmozhi
Fekete Szego properties for the class of Mocanu functions associated with q−Ruscheweyh operator
J. Math. Comput. Sci., 11 (2021), 603-613
PDF

Doaa Rizk, D. Dhamodharan, A. Mohamed Ali
Weakly commuting mapping in linear 2-normed spaces
J. Math. Comput. Sci., 11 (2021), 614-624
PDF

A. Lourdusamy, S. Saratha Nellainayaki
Pebbling on some braid graphs
J. Math. Comput. Sci., 11 (2021), 625-634
PDF

Sumit Kumar Sar, Ramesh Kumar
Vibration signature analysis by hybrid multi-layer neuro-fuzzy system
J. Math. Comput. Sci., 11 (2021), 635-660
PDF

Pawan Kumar, Neeru Yadav, Balbir Singh
Common fixed point theorems for weakly compatible mappings using generalized ψ-weak contraction
J. Math. Comput. Sci., 11 (2021), 661-676
PDF

P. Chiranjeevi, B. Re. Victor Babu
Modified second order slope rotatable designs using supplementary difference sets
J. Math. Comput. Sci., 11 (2021), 677-687
PDF

Montri Thongmoon
A new three-step iterative method with high order of convergence for non-linear equations
J. Math. Comput. Sci., 11 (2021), 688-702
PDF

T. Subramanyam, Ranadheer Donthi, V. Satish Kumar, S. Amalanathan, Madhusudhan Zalki
A new stepwise method for selection of input and output variables in data envelopment analysis
J. Math. Comput. Sci., 11 (2021), 703-715
PDF

N. Raksha Ben, G. Hari Siva Annam
Generalized topological spaces via neutrosophic sets
J. Math. Comput. Sci., 11 (2021), 716-734
PDF

B. Sulochana, B. Re. Victor Babu
Measure of slope rotatability for second order response surface designs under intra-class correlated structure of errors using central composite designs
J. Math. Comput. Sci., 11 (2021), 735-768
PDF

Carlos Granados
A note on semi-open sets in triclosure spaces
J. Math. Comput. Sci., 11 (2021), 769-778
PDF

Inderdeep Singh, Manbir Kaur
Evaluation of numerical integration by using Hermite wavelets
J. Math. Comput. Sci., 11 (2021), 779-792
PDF

N. Manjula, K. Govardhan, M. N. Rajashekar
Effect of chemical reaction on magnetohydrodynamic Williamson nanofluid with variable thickness and variable thermal conductivity
J. Math. Comput. Sci., 11 (2021), 793-808
PDF

Rami Alahmad
Sum of powers of natural numbers via binomial coefficients
J. Math. Comput. Sci., 11 (2021), 809-818
PDF

B. Sailaja, V.B.V.N. Prasad
The interaction between a Q-fuzzy normal subgroup and a Q-fuzzy characteristic subgroup
J. Math. Comput. Sci., 11 (2021), 819-831
PDF

Tridiv Jyoti Neog, Biju Kumar Dutta
An application of similarity of fuzzy soft sets in recruitment problem
J. Math. Comput. Sci., 11 (2021), 832-838
PDF

K.S. Venkatesha, S.K. Narasimhamurthy
On complex Finsler space with infinite series of (α,β)-metric
J. Math. Comput. Sci., 11 (2021), 839-855
PDF

Raghvendra Pratap Singh, Y. N. Reddy
A fitted deviating argument and interpolation scheme for the solution of singularly perturbed differential-difference equation having layers at both ends
J. Math. Comput. Sci., 11 (2021), 856-873
PDF

Sanjeev Gupta, Manoj Singh
Variational-like inclusion involving infinite family of set-valued mappings governed by resolvent equations
J. Math. Comput. Sci., 11 (2021), 874-892
PDF

Sasmita Kumari Nayak, Chandra Sekhar Panda
Dynamic task scheduling using nature inspired algorithms
J. Math. Comput. Sci., 11 (2021), 893-913
PDF

G. V. R. Babu, P. Durga Sailaja, G. Srichandana
Fixed points of almost generalized Zs-contractions with rational expressions in S-metric spaces
J. Math. Comput. Sci., 11 (2021), 914-937
PDF

Md. Hannan Miah, Md. Ruhul Amin
Some features of pairwise α-T_2 spaces in supra fuzzy bitopology
J. Math. Comput. Sci., 11 (2021), 938-954
PDF

Mairembam Bina Devi, N. Priyobarta, Yumnam Rohen
Fixed point theorems for (α,β)-(φ,ψ)-rational contractive type mappings
J. Math. Comput. Sci., 11 (2021), 955-969
PDF

M. Adilaxmi, D. Kumara Swamy
Solution of singularly perturbed differential difference equations using Liouville Green transformation
J. Math. Comput. Sci., 11 (2021), 970-990
PDF

M. Bina Devi, Bulbul Khomdram, Yumnam Rohen
Fixed point theorems of generalised α-rational contractive mappings on rectangular b-metric spaces
J. Math. Comput. Sci., 11 (2021), 991-1010
PDF

V.S. Sreedevi, Bloomy Joseph
Degree of intuitionistic L-fuzzy graph
J. Math. Comput. Sci., 11 (2021), 1011-1017
PDF

Bishnu Prasad Brahma, Mukunda Dewri
Bianchi type-V modified f(R,T) gravity model in Lyra geometry with varying deceleration parameter
J. Math. Comput. Sci., 11 (2021), 1018-1028
PDF

Amad Sh. Sulaiman, Baravan A. Asaad, Zanyar A. Ameen
On certain types of convergence and γ-continuity
J. Math. Comput. Sci., 11 (2021), 1029-1038
PDF

Meksianis Z. Ndii, Asep K. Supriatna
An application of nonstandard finite-difference scheme for solving autonomous and non-autonomous mathematical model for Wolbachia-carrying mosquito population dynamics
J. Math. Comput. Sci., 11 (2021), 1039-1052
PDF

S. Alagu, R. Kala
Nonstandard analysis of uniform spaces
J. Math. Comput. Sci., 11 (2021), 1053-1062
PDF

Tanusree Deb Roy, Umme Habibah Rahman
The Po-F (Poisson-Frechet) distribution: an overview with respect to Rainfall data
J. Math. Comput. Sci., 11 (2021), 1063-1075
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS